# SDR USAA2012070600012

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,784 hours, 20,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CABIN SEAT TRACK CORRODED BETWEEN FR 64 AND FR 66+5" AT  Y -1292.  REMOVED AND REPLACED SEAT TRACK IAW A319 SRM 51-72-11 AND DRAWING D53472815.
